Cross Reference Down

Schatte, P (1988). On the uniform distribution of certain sequences and Benfordís law. Math. Nachr. 136, 271-273.

This work cites the following items of the Benford Online Bibliography:


Brown, JR and Duncan, RL (1970). Modulo one uniform distribution of the sequence of logarithms of certain recursive sequences. Fibonacci Quarterly 8, 482-486. ISSN/ISBN:0015-0517. View Complete Reference No online information available Works that this work references Works that reference this work
Kanemitsu, S, Nagasaka, K, Rauzy, G and Shiue, JS (1988). On Benfordís law: the first digit problem. Lecture Notes in Mathematics 1299, pp. 158-169 (eds. Watanabe, S, and Prokhorov, YV). ISSN/ISBN:978-3-540-18814-8. DOI:10.1007/BFb0078471. View Complete Reference Online information Works that this work references Works that reference this work
Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley; newer edition - 2006 from Dover. ISSN/ISBN:0486450198. View Complete Reference Online information Works that this work references Works that reference this work
Kuipers, L and Shiue, JS (1973). Remark on a paper by Duncan and Brown on the sequence of logarithms of certain recursive sequences. Fibonacci Quarterly 11(3), pp. 292-294. View Complete Reference No online information available Works that this work references Works that reference this work
Nagasaka, K (1984). On Benford's Law. Annals of the Institute of Statistical Mathematics 36(2), pp. 337-352. ISSN/ISBN:0020-3157. DOI:10.1007/BF02481974. View Complete Reference Online information Works that this work references Works that reference this work
Nagasaka, K and Shiue, JS (1986). Benfordís law for linear recurrence sequences. pp 33-54 in: Transcendental numbers and related topics. Proceedings of the Symposium in Kyoto, April 23-25, 1986, by Research Institute for Mathematical Sciences. Kyoto: Kyoto University. View Complete Reference No online information available No Bibliography works referenced by this work. Works that reference this work
Schatte, P (1983). On H -summability and the uniform distribution of sequences. Math. Nachr. 113, 237-243. DOI:10.1002/mana.19831130122. View Complete Reference Online information Works that this work references Works that reference this work